Benutzer: Gast  Login
Titel:

A Jentzsch-Theorem for Kapteyn, Neumann and General Dirichlet Series

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Bornemann, Folkmar
Stichworte:
Article ; Jentzsch's theorem ; General Dirichlet series ; Kapteyn series ; Neumann series ; Holonomic entire functions ; 30B50 ; 30C15 ; 30D20
Zeitschriftentitel:
Computational Methods and Function Theory
Jahr:
2022
Band / Volume:
23
Heft / Issue:
4
Seitenangaben Beitrag:
723-739
Volltext / DOI:
doi:10.1007/s40315-022-00468-y
Verlag / Institution:
Springer Berlin Heidelberg
E-ISSN:
1617-9447 ; 2195-3724
Publikationsdatum:
09.09.2022
 BibTeX